# SDR RAIA201407110001

- Difficulty date: July 11, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 25,279 hours, 23,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSU EMERGENCY EXIT LIGHT AT 18A IS INOPERATIVE.  MAINTENANCE REPLACED BULB, OPS CHECK GOOD.
